# SDR CA140108001

- Difficulty date: December 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 57,148 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 00510501
- Condition: Overheated
- Location: Seat 42c
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT SEAT 42C TV SCREEN OVERHEATED AND SMOKED FOR FEW SECONDS.  RDU WAS REMOVED FROM THE SEAT.
